# SDR GLBA2013052900254

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 35,174 hours, 42,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 7 CRACKS IN THE FWD PRESSURE BULKHEAD, LT WEB AT FS 84.00, CRACKS AT INBD EDGE OF WEB ATTACHING FASTENERS, 3.5" IN LENGTH.   REPAIRED IAW EO 13-1900-53-044.  MAJOR REPAIR.
